Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

IMPACT FACTOR 2018: 1.218
5-year IMPACT FACTOR: 1.411

CiteScore 2018: 1.42

SCImago Journal Rank (SJR) 2018: 0.947
Source Normalized Impact per Paper (SNIP) 2018: 0.939

Mathematical Citation Quotient (MCQ) 2018: 1.22

See all formats and pricing
More options …
Volume 3, Issue 1


On the Rate of Convergence of Difference Schemes for the Poisson Equation with Dynamic Interface Conditions

Boško Jovanovič
Lubin G. Vulkov


The convergence of difference schemes for the two–dimensional weakly parabolic equation (elliptic equation with a dynamic interface condition) is studied. Estimates for the rate of convergence “almost” (except for the logarithmic factor) compatible with the smoothness of the differential problem solution in special discrete Sobolev norms are obtained.

Keywords: weakly parabolic equation (elliptic equation with a dynamic interface condition); difference scheme; weak solution; rate of convergence

About the article

Received: 2003-01-10

Revised: 2003-02-16

Accepted: 2003-03-21

Published in Print:

Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 3, Issue 1, Pages 177–188, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2003-0012.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Bo?ko S. Jovanovi? and Lubin G. Vulkov
PAMM, 2004, Volume 4, Number 1, Page 702

Comments (0)

Please log in or register to comment.
Log in